Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 99, NWS San Francisco Bay Area, CA

July 5, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 5, 2012, 9:12 PM PDT. It took effect at Jul 6, 2012, 12:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2012, 9:12 PM PDT (04:12 UTC)
In effect from
Jul 6, 2012, 12:00 PM PDT
Expired
Jul 6, 2012, 9:00 PM PDT
In force
9 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WHUS76 KMTR 060412
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
912 PM PDT THU JUL 5 2012

PZZ560-061215-
/O.EXP.KMTR.SC.Y.0096.000000T0000Z-120706T0400Z/
/O.NEW.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
912 PM PDT THU JUL 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT FRIDAY.

* WINDS AND WAVES: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT
  FRIDAY AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THESE
  WINDS WILL PRODUCE STEEP AND FRESH SWELLS OVER THE WATERS WEST
  OF THE SANTA CRUZ COUNTY COASTLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-061215-
/O.EXP.KMTR.SC.Y.0096.000000T0000Z-120706T0400Z/
/O.NEW.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
912 PM PDT THU JUL 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT FRIDAY.

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT WITH FREQUENT
  GUSTS TO 30 KT FRIDAY AFTERNOON AND PERSIST THROUGH THE EVENING
  HOURS. THE STRONGEST WINDS WILL BLOW FROM THE GOLDEN GATE TO
  ANGEL ISLAND AND INTO THE WEST DELTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-061215-
/O.EXP.KMTR.SC.Y.0096.000000T0000Z-120706T0400Z/
/O.NEW.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/
MONTEREY BAY-
912 PM PDT THU JUL 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT FRIDAY.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY
  AFTERNOON AND PERSIST THROUGH THE EARLY EVENING HOURS. THE
  STRONGEST WINDS WILL BE FOUND OVER THE OUTER BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-061215-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120709T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
912 PM PDT THU JUL 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-061215-
/O.CON.KMTR.SC.Y.0098.000000T0000Z-120707T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
912 PM PDT THU JUL 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT WILL CONTINUE 
  THROUGH EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-061215-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120707T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
912 PM PDT THU JUL 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH
  FRIDAY NIGHT. THE STRONGEST WINDS WILL BE SOUTH OF POINT SUR
  WITH LOCAL GUSTS TO AROUND 30 KT THAT WILL PRODUCE STEEP AND
  FRESH SWELL OVER THE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
852 
WHUS76 KMTR 060940
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
240 AM PDT FRI JUL 6 2012

PZZ570-061745-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120709T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
240 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-061745-
/O.CON.KMTR.SC.Y.0098.000000T0000Z-120707T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
240 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT WILL CONTINUE 
  THROUGH EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-061745-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120707T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
240 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH 
  THIS EVENING. THE STRONGEST WINDS WILL BE SOUTH OF POINT SUR 
  WITH LOCAL GUSTS TO AROUND 30 KT THAT WILL PRODUCE STEEP AND 
  FRESH SWELL OVER THE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-061745-
/O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
240 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT 
  THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THESE 
  WINDS WILL PRODUCE STEEP AND FRESH SWELLS OVER THE WATERS WEST 
  OF THE SANTA CRUZ COUNTY COASTLINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-061745-
/O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
240 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT WITH 
  FREQUENT GUSTS TO 30 KT THIS AFTERNOON AND PERSIST THROUGH 
  THE EVENING HOURS. THE STRONGEST WINDS WILL BLOW FROM THE 
  GOLDEN GATE TO ANGEL ISLAND AND INTO THE WEST DELTA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-061745-
/O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/
MONTEREY BAY-
240 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND PERSIST THROUGH THE EARLY EVENING HOURS. THE 
  STRONGEST WINDS WILL BE FOUND OVER THE OUTER BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
979 
WHUS76 KMTR 061547
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
847 AM PDT FRI JUL 6 2012

PZZ570-070000-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120709T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
847 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-070000-
/O.CON.KMTR.SC.Y.0098.000000T0000Z-120707T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
847 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT WILL CONTINUE 
  THROUGH EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-070000-
/O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
847 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT 
  THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THESE 
  WINDS WILL PRODUCE STEEP AND FRESH SWELLS OVER THE WATERS WEST 
  OF THE SANTA CRUZ COUNTY COASTLINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-070000-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120707T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
847 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH 
  THIS EVENING. THE STRONGEST WINDS WILL BE SOUTH OF POINT SUR 
  WITH LOCAL GUSTS TO AROUND 30 KT THAT WILL PRODUCE STEEP AND 
  FRESH SWELL OVER THE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-070000-
/O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
847 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT WITH 
  FREQUENT GUSTS TO 30 KT THIS AFTERNOON AND PERSIST THROUGH THE 
  EVENING HOURS. THE STRONGEST WINDS WILL BLOW FROM THE GOLDEN 
  GATE TO ANGEL ISLAND AND INTO THE WEST DELTA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-070000-
/O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/
MONTEREY BAY-
847 AM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND PERSIST THROUGH THE EARLY EVENING HOURS. THE 
  STRONGEST WINDS WILL BE FOUND OVER THE OUTER BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
702 
WHUS76 KMTR 062130
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
230 PM PDT FRI JUL 6 2012

PZZ570-070530-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120709T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
230 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-070530-
/O.CON.KMTR.SC.Y.0098.000000T0000Z-120707T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
230 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT WILL CONTINUE 
  THROUGH EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-070400-
/O.CON.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
230 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL
  CONTINUE THROUGH THIS EVENING. THESE WINDS WILL PRODUCE STEEP AND FRESH
  SWELLS OVER THE WATERS WEST OF THE SANTA CRUZ COUNTY COASTLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-070400-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120707T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
230 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH 
  THIS EVENING. THE STRONGEST WINDS WILL BE SOUTH OF POINT SUR 
  WITH LOCAL GUSTS TO AROUND 30 KT THAT WILL PRODUCE STEEP AND 
  FRESH SWELL OVER THE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-070400-
/O.CON.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
230 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS BETWEEN 15 AND 25 KT CONTINUE THIS AFTERNOON
  AND CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL BLOW FROM THE
  GOLDEN GATE TO ANGEL ISLAND AND INTO THE WEST DELTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-070400-
/O.CON.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/
MONTEREY BAY-
230 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH
  THIS EVENING. THE STRONGEST WINDS WILL BE FOUND OVER THE OUTER
  BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
086 
WHUS76 KMTR 070347
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
847 PM PDT FRI JUL 6 2012

PZZ560-070500-
/O.EXP.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
847 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ565-070500-
/O.EXP.KMTR.SC.Y.0096.000000T0000Z-120707T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
847 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ530-070500-
/O.EXP.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
847 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ535-070500-
/O.EXP.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/
MONTEREY BAY-
847 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ570-070930-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-120709T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
847 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-070930-
/O.CON.KMTR.SC.Y.0098.000000T0000Z-120707T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
847 PM PDT FRI JUL 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT WILL CONTINUE 
  THROUGH EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 7:54 PM PDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 5, 7:54 PM PDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
754 PM PDT THU JUL 5 2012

.DISCUSSION...AS OF 7:50 PM PDT THURSDAY...LOW CLOUDS HAD CLEARED
FROM NEARLY THE ENTIRE COAST BY EARLY EVENING. THE ONLY CLOUDS THAT
REMAINED WERE OVER WESTERN SAN MATEO COUNTY AND A PATCH NEAR
CARMEL BAY. GRADIENTS STILL REMAIN MODERATELY ONSHORE AND WOULD
THEREFORE EXPECT LOW CLOUDS TO FILL IN ALONG THE COAST LATER THIS
EVENING AND THEN DEVELOP INLAND AROUND SF BAY AND INTO THE VALLEYS
LATE TONIGHT. SLIGHTLY WARMER WEATHER IS FORECAST FOR FRIDAY AS
ONSHORE FLOW BEGINS TO WEAKEN.

THE STRONG UPPER RIDGE CURRENTLY CENTERED OVER THE MID-SECTION OF
THE COUNTRY IS FORECAST TO GRADUALLY RETROGRADE THROUGH THE
WEEKEND AS A TROUGH DEEPENS ACROSS THE GREAT LAKES AND NEW ENGLAND
STATES. BY MONDAY THE RIDGE WILL BE CENTERED OVER THE GREAT BASIN
AND INTER-MOUNTAIN WEST. HEIGHTS OVER OUR AREA WILL SLOWLY INCREASE
FROM ABOUT 581 DM TODAY TO 591 DM BY MONDAY...WHILE 850 MB TEMPS
CLIMB FROM 18 DEG C TO 21 C. THE AIRMASS ALOFT IS THEN FORECAST TO
WARM FURTHER TO ABOUT 25-26 DEG C AT 850 MB BY THE MIDDLE OF NEXT
WEEK. WHAT THIS MEANS FOR OUR AREA IS A GRADUAL WARMING TREND OVER
THE NEXT 5-6 DAYS. AS IS TYPICALLY THE CASE FOR WARMUPS SUCH AS
THIS...THE GFS DOES NOT APPEAR TO BE WARMING INLAND TEMPERATURES
NEARLY ENOUGH. THE ECMWF PROBABLY HAS A BETTER HANDLE ON THE
MAGNITUDE OF THE UPCOMING WARMING TREND.

THE MARINE LAYER WILL GRADUALLY BECOME MORE SHALLOW OVER THE NEXT
3-4 DAYS AS THE RIDGE BECOMES MORE DOMINANT. BY EARLY NEXT WEEK
NEARLY ALL LOW CLOUDS AND FOG WILL BE CONFINED TO THE IMMEDIATE
COAST. THIS TYPE OF PATTERN DOES NOT TYPICALLY PRODUCE OFFSHORE
FLOW AND SO WE CAN EXPECT AT LEAST LIGHT SEABREEZES NEAR THE
COAST EVEN AS INLAND AREAS BECOME CUT OFF FROM ANY MARINE AIR
INFLUENCE. THE UPSHOT IS THAT THE BULK OF THIS UPCOMING WARMING
TREND WILL BE FELT BY INLAND AREAS WHILE THE COAST EXPERIENCES
MUCH MORE MODEST WARMING.

TEMPERATURES ARE CURRENTLY FORECAST TO RISE INTO THE LOW TO MID
90S FOR THE INLAND VALLEYS DURING THE FIRST HALF OF NEXT WEEK.
WARMING OF THAT MAGNITUDE WILL PROBABLY NOT REQUIRE ISSUANCE OF
HEAT ADVISORIES. HOWEVER...WILL NEED TO CONSIDER HEAT ADVISORIES
IF THERE IS EVIDENCE THAT TEMPERATURES DURING THE FIRST HALF OF
NEXT WEEK WILL WARM MUCH BEYOND WHAT IS CURRENTLY ANTICIPATED.

&&

.AVIATION...AS OF 5:55 PM PDT THURSDAY...A 2000 FT MARINE LAYER
REMAINS IN PLACE THIS EVENING AND IS EXPECTED TO FILL IN LATER
TONIGHT ALONG THE COAST AND OVER INLAND VALLEYS AS THE ONSHORE
GRADIENT CONTINUES TO STRENGTHENS. GUSTY WEST WINDS WILL GRADUALLY
DIMINISH OVERNIGHT THEN RAMP UP AGAIN FRIDAY AFTERNOON.

VICINITY OF KSFO...VFR CONDITIONS EXPECTED THROUGH THIS EVENING
WITH MVFR CIGS ANTICIPATED TO RETURN AFTER 06Z. GUSTY WEST WINDS
WILL GRADUALLY DIMINISH THIS EVENING DROPPING TO AROUND 10 KT
OVERNIGHT. WINDS WILL STRENGTHEN AGAIN FRIDAY AFTERNOON.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITIONS EXPECTED THROUGH
THIS EVENING WITH MVFR CIGS ANTICIPATED TO RETURN AFTER 05Z. CIGS
WILL LOWER TO IFR AROUND 800 FEET LATE TONIGHT. GUSTY WEST WINDS
WILL GRADUALLY DIMINISH THIS EVENING DROPPING TO AROUND 5 KT
OVERNIGHT. WINDS WILL STRENGTHEN ONCE AGAIN FRIDAY AFTERNOON.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...SF BAY UNTIL 9 PM
             SCA...MRY BAY UNTIL 9 PM
             SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 9 PM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PT ARENA TO PT REYES 0-10 NM

&&

PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CW

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.